# SDR SWAA2019121039505

- Difficulty date: November 25, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AT MAIN WHEEL WELL COMPARTMENT VAPOR BARRIER CRACKED AT BS. 663. / REPAIRED VAPOR BARRIER PER SRM.
